# SDR ASAA2018080725693

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,770 hours, 478 cycles
- Engine: Cfmint LEAP1A32
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE REVERSER MINOR FAULT ECAM ON START.  ACFT GROUNDED. TROUBLESHOT IAW TSM 78-37-00-810-843-A,  NO FAULTS 3 FLT LEGS.  ACCOMPLISHED A THRUST REVERSER TEST AND INSPECTION,  NO FAULTS AT THIS TIME.
